# SDR DALA2023030101548

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 68,750 hours, 22,499 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5809 - MISC/DE - DUE TO TRAILING EDGE LOCK OUT WITH A TRAILING EDGE DISAGREE MSG ON APPROACH. CORRECTIVE ACTION: C/W NO-GO PROCEDURES. RETURNED FLAPS TO UP POSITION ELECTRICALLY. CYCLED FLAPS HYDRAULICALLY TWICE WITH NO ISSUES.
